# SDR COEA2013070514900

- Difficulty date: May 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB06
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT LONGITUDINAL FLOOR SUPPORT IS CRACKED AFT OF FRAME 29.   FABRICATE AND REPLACE FLOOR SUPPORT IAW EO 5315-01, REV. D.
